# SDR USAA2010120792902

- Difficulty date: November 15, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 67,645 hours, 30,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323051420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON CLEAT AT FR33 BETWEEN S41R TO S42R.  REPLACED CLEAT AT FR33 BETWEEN S41R TO S42R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53231582.
